# SDR AALA960597

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRONT SPAR LOWER CHORD ANGLE UNDER LEADING EDGE PANEL.  REMOVED CORROSION AND INSTALLED CHORD ANGLE REPAIR PER SRM 57-30-2 PAGES 1-3 FIG 1.  (M)
